# SDR SWIA201332644

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 25,713 hours, 21,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BAT ANGLE AT WS 53.6 CRACKED AT TOP AFT CORNER.  (C-CHECK)  REPAIRED BAT ANGLE ON LEFT WING AT WS 53.6 IAW REO.
